# SDR CALA0500403

- Difficulty date: November 13, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N59338
- Make and model: Boeing 7373T0
- Aircraft serial: 23576
- Aircraft time: 58,665 hours, 26,679 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498117
- Condition: Corroded
- Location: Sta 344-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 25L CORRODED BETWEEN STA 344 AND 360 AT FORWARD O/B SUPPORT FOR E-2 AVIONICS RACK.  THE STRINGER WAS REMOVED AND REPLACED IAW SRM 53-00-03.
